# SDR SWAA2013011711506

- Difficulty date: January 3, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: 5940751
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APRON CRACKED AT LWR COWL 2ND LATCH POINT.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AT RIGHT ENGINE APRON AT 2ND FROM AFT LATCH IAW B717 SRM 54-50-02, 51-41-01, 51-41-02, 51-10-04.
